Hello, I am on tramadol since almost one year and since then I noticed that I never managed to lose some weight (maybe because of constipation but not only that I think). Do you think tramadol has anything to do with that fact?
The only thing I could say is that it can make you lazy and tired. I have been like that for a few years but now I have been forcing myself to get up and do some exercise and starting to feel a lot better and even lost a few pounds. I also quit eating junk. Not sure what change has helped the most but I plan to keeo doing both. You can not sit around and expect to not gain weight.
Tramadol makes it harder for me to lose the weight. I have been on the new WW's plan and I've lost and regained a total of 2 lbs in 4 weeks. Before I was put on Tramadol for Fibromyalgia I had no problem losing weight. I following the WW plan as directed but the lbs just dont drop. Its very discouraging! I feel like "why am I doing this?" Has anyone else had this issue? I'm at the brink of giving WW up!!!
I have been using Tramadol and Tramadol/paracetamol combination pills for about 9 months now. I have been following an eating plan that had me losing weight consistently prior to starting the Tramadol(s). My weight has been increasing steadily since I began the Tramadol and it's become quite frustrating! Feeling your pain, for sure. I have not seen weight gain listed as a side effect on any site until I saw this. I often take stool softeners in the evening with plenty of water to avoid constipation.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.